Vol. 289, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Convexity of the entropy of positive solutions to the heat equation on quaternionic contact and CR manifolds

Dimiter Vassilev

Vol. 289 (2017), No. 1, 189–201
DOI: 10.2140/pjm.2017.289.189
Abstract

A proof of the monotonicity of an entropy like energy for the heat equation on a quaternionic contact and CR manifolds is given.

Keywords
quaternionic contact structures, CR manifolds, entropy monotonicity, Paneitz operator, 3-Sasakian
Mathematical Subject Classification 2010
Primary: 32V05, 35H20, 35K05, 53C17, 53C25, 53C26, 53C21, 58J60, 35P15
Milestones
Received: 20 October 2016
Revised: 7 December 2016
Accepted: 12 December 2016
Published: 12 May 2017
Authors
Dimiter Vassilev
Department of Mathematics and Statistics
University of New Mexico
Albuquerque, NM 87131-0001
United States